On the Darboux integrability of a three–dimensional forced–damped differential system

Jaume Llibre, Regilene Oliveira, Claudia Valls

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

© 2017 the authors. In 2011 Pehlivan proposed a three–dimensional forced–damped autonomous differential system which can display simultaneously unbounded and chaotic solutions. This untypical phenomenon has been studied recently by several authors. In this paper we study the opposite to its chaotic motion, i.e. its integrability, mainly the existence of polynomial, rational and Darboux first integrals through the analysis of its invariant algebraic surfaces and its exponential factors.
Original languageEnglish
Pages (from-to)473-494
JournalJournal of Nonlinear Mathematical Physics
Volume24
Issue number4
DOIs
Publication statusPublished - 2 Oct 2017

Keywords

  • Invariant algebraic surfaces
  • exponential factors
  • first integral
  • four-scroll chaotic system

Fingerprint Dive into the research topics of 'On the Darboux integrability of a three–dimensional forced–damped differential system'. Together they form a unique fingerprint.

Cite this